Publications and Preprints


Lyapunov exponents of cocycles over non-uniformly hyperbolic systems
(with B. Kalinin)   Submitted.     pdf

Fiber bunching and cohomology for Banach cocycles over hyperbolic systems  
Discrete and Continuous Dynamical Systems, Vol. 37, Issue 9 (2017), 4959-4972.     pdf

Boundedness, compactness, and invariant norms for Banach cocycles over hyperbolic systems
(with B. Kalinin)   To appear in Proceedings of the AMS.     pdf

Periodic approximation of Lyapunov exponents for Banach cocycles
(with B. Kalinin)   To appear in Ergodic Theory and Dynamical Systems.     pdf

Normal forms for non-uniform contractions
(with B. Kalinin)   Journal of Modern Dynamics, vol. 11 (2017), 341-368.     pdf

Normal forms on contracting foliations: smoothness and homogeneous structure
(with B. Kalinin)   Geometriae Dedicata, Vol. 183 (2016), no. 1, 181-194.     pdf

Holonomies and cohomology for cocyces over partially hyperbolic diffeomorphisms
(with B. Kalinin)   Discrete and Continuous Dynamical Systems. Vol. 36, Issue 1 (2016), 245-259.     pdf

Cohomology of  fiber bunched cocycles over hyperbolic systems
Ergodic Theory and Dynamical Systems, Vol. 35, Issue 8 (2015), 2669-2688.     pdf

Cocycles with one exponent over partially hyperbolic systems
(with B. Kalinin)   Geometriae Dedicata, Vol. 167, Issue 1 (2013), 167-188.     pdf

Cohomology of GL(2,R)-valued cocycles over hyperbolic systems
Discrete and Continuous Dynamical Systems, vol. 33, no. 5 (2013), 2085-2104.     pdf

Local rigidity for Anosov automorphisms
(with A. Gogolev and B. Kalinin; appendix by R. de la Llave) 
Mathematical Research Letters, 18 (2011), no. 05, 843-858.     pdf

Linear cocycles over hyperbolic systems and criteria of conformality
(with B. Kalinin)  Journal of Modern Dynamics, vol. 4 (2010), no. 3, 419-441.     pdf

Dimensional characteristics of invariant measures for circle diffeomorphisms
Ergodic Theory and Dynamical Systems, 29 (2009), no. 6, 1979-1992.     pdf

On Anosov diffeomorphisms with asymptotically conformal periodic data
(with B. Kalinin)  Ergodic Theory and Dynamical Systems, 29 (2009), no. 1, 117-136.     pdf

On the classification of resonance-free Anosov Zk actions
(with B. Kalinin)  Michigan Mathematical Journal, vol. 55 (2007), no. 3, 651-670.     pdf

Global rigidity for totally nonsymplectic Anosov Zk actions
(with B. Kalinin)  Geometry and Topology, vol. 10 (2006), 929-954.     pdf

On the regularity of integrable conformal structures invariant under Anosov systems
(with R. de la Llave)  Discrete and Continuous Dynamical Systems, vol. 12 (2005), no. 3, 377-385.     pdf

On local and global rigidity of quasiconformal Anosov diffeomorphisms
(with B. Kalinin)  Journal of the Institute of Mathematics of Jussieu, 2 (2003), no. 4, 567-582.     pdf

On uniformly quasiconformal Anosov systems
Mathematical Research Letters, vol. 12 (2005), no. 3, 425-441 (submitted in 2002).     pdf

On pointwise dimension of non-hyperbolic measures
(with B. Kalinin)  Ergodic Theory and Dynamical Systems, 22 (2002), no. 6, 1783-1801.     pdf

Multifractal analysis of conformal Axiom A flows
(with Ya. Pesin)  Communications in Mathematical Physics (2001), 216, 277-312.     pdf